# SDR A6WA200440024

- Difficulty date: February 22, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAS MESSAGE IN FLIGHT.  COMPLIED WITH QRH.  CABIN PRESSURE NORMAL ALL SIX CAMS INDICATE LOCKED, MEL'D.  (M)
